Identificador persistente para citar o vincular este elemento: http://hdl.handle.net/10553/46769
Campo DC Valoridioma
dc.contributor.authorBanaś, Józefen_US
dc.contributor.authorRodriguez, Juan R.en_US
dc.contributor.authorSadarangani, Kishinen_US
dc.date.accessioned2018-11-23T07:58:19Z-
dc.date.available2018-11-23T07:58:19Z-
dc.date.issued2000en_US
dc.identifier.issn0377-0427en_US
dc.identifier.urihttp://hdl.handle.net/10553/46769-
dc.description.abstractWe investigate a class of nonlinear quadratic integral equation of Urysohn–Stieltjes type. Such a class contains a number of classical nonlinear quadratic integral equations such as the Chandrasekhar quadratic integral equation. We consider the solvability of the equations in question in the space of continuous functions under very general assumptions. Several particular cases of the assumed hypotheses are discussed and numerous applications are indicated.en_US
dc.languageengen_US
dc.relation.ispartofJournal of Computational and Applied Mathematicsen_US
dc.sourceJournal of Computational and Applied Mathematics [ISSN 0377-0427], v. 113 (1), p. 35-50en_US
dc.subject12 Matemáticasen_US
dc.titleOn a class of Urysohn-Stieltjes quadratic integral equations and their applicationsen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1016/S0377-0427(99)00242-3
dc.identifier.scopus0033877082-
dc.identifier.isi000084633300005-
dc.contributor.authorscopusid7006487540-
dc.contributor.authorscopusid55478665600-
dc.contributor.authorscopusid55964919000-
dc.description.lastpage50-
dc.identifier.issue1-
dc.description.firstpage35-
dc.relation.volume113-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.contributor.daisngid330873
dc.contributor.daisngid15788902
dc.contributor.daisngid298123
dc.contributor.wosstandardWOS:Banas, J
dc.contributor.wosstandardWOS:Rodriguez, JR
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateEnero 2000
dc.identifier.ulpgces
dc.description.jcr0,455
dc.description.jcrqQ3
dc.description.scieSCIE
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Colección:Artículos
Vista resumida

Citas SCOPUSTM   

29
actualizado el 30-mar-2025

Citas de WEB OF SCIENCETM
Citations

24
actualizado el 30-mar-2025

Visitas

65
actualizado el 17-ago-2024

Google ScholarTM

Verifica

Altmetric


Comparte



Exporta metadatos



Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.